# SDR SWAA2025072490747

- Difficulty date: July 12, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 43,376 hours, 20,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING DOOR EXIT EMERGENCY LIGHT JUST AFT OF THE DOOR HALF.  REPLACED THE LAMP AND OP CHECKED THE SIGN IAW AMM 33-51-01-960-801. EXIT SIGN OP CHECKS GOOD.
